# SDR 97ZZZX4351

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54C
- Make and model: Skrsky S76B
- Aircraft serial: 760348
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Part number: 0911077004
- Condition: Miswired
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE LANDING GEAR CONTROL VALVE REMOVED FOR OCCASIONAL POPPING OF THE 'MANUAL RESET' BUTTON WHICH KEPT THE GEAR FROM BEING RETRACTED.  AN O/H VALVE, ARKWIN IND, INC., PN 0911077-004, SIKORSKY PN 76650-02802-0911077-004, SIKORSKY PN 76650-02802-104, SN 0557A WAS INSTALLED IN HELICOPTER.  WHEN ATTEMPTING TO OPERATE THE GEAR, DISCOVERED WITH THE GEAR HANDLE IN THE DOWN POSITION, THE GEAR WOULD RETRACT, AND EXTEND WHEN IN THE UP POSITION.  AFTER FURTHER INVESIGATION, FOUND THE UP AND DOWN SOLENOIDS ON THE VALVE WERE WIRED BACKWARDS.  ANOTHER VALVE WAS INSTALLED AND THE GEAR OPERATED NORMALLY.
